# SDR USAA2014111900003

- Difficulty date: November 18, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 78,221 hours, 35,457 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF NLG DOOR REMAINED OPEN & UNLOCKED.  ACCOMPLISHED TROUBLESHOOTING PROCEDURES.  REPLACED NLG PROXIMITY SENSORS 30GA & 31GA IAW AMM 32-31-73-000-005-A & 32-31-73-400-005A.  OPERATIONS CHECKED GOOD.
